# SDR UPS05844704

- Difficulty date: May 22, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESSORY COMPARTMENT 680 BULKHEAD HAS CRACKS IN 4 PLACES.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 53 -2-5 FIG 13, 51-1-20D, AND 51-1-21.
